# SDR CALA2018082701840

- Difficulty date: August 21, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 97,936 hours, 9,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 071701100
- Part serial: 302372
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR AREA CEILING EMERGENCY LIGHT POWER SUPPLY M33097 BATTERY CAPACITY WAS LOW.  THE BATTERY PACK WAS REPLACED,  OPS CHECKED NORMAL IAW AMM 33-51-06.
